# SDR FDEA201809302750

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 58,043 hours, 37,776 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Blown
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOSING FUEL FROM LEFT SIDE ESTIMATE OF 3000LBS. FOUND FUEL MANIFOLD FROM FFG TO THE HIGH PRESSURE PUMP SEAL BLOWN OUT ON THE HIGH PRESSURE PUMP SIDE, REF AMM 73-11-03-4-4 FIG 401 SHEET 2 VIEW C(2). REMOVED MANIFOLD REPLACED O-RINGS AND RE-INSTALLED MANIFOLD REF AMM 73-11-03-4-4. LEAK CHECK GOOD, RAN ENG REF JRH OPS CHECK AND LEAK GOOD. CLEANED RESIDUAL FUEL UP AS BEST WE CAN.
